MAUDE Adverse Event Report: NOVA EYE, INC. CANALOPLASTY MICROCATHETER KIT ITRACK 250A

NOVA EYE, INC. CANALOPLASTY MICROCATHETER KIT ITRACK 250A
Model Number IT-250A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Cyclodialysis cleft formation during canaloplasty with itrack 250a microcatheter.Cleft repair was carried on the same day as a precaution to prevent hypotony.An mvr blade was used to make the goniotomy.During initial intubation of the schlemms canal with the microcatheter an obstruction was encountered within 1 clock hour of the goniotomy.The surgeon applied additional pressure to the microcatheter with microforceps, the obstruction could not be by-passed, however this resulted in a kink in the microcatheter and a 1 clock hour cyclodialysis cleft.Subsequently an attempt was made to intubate schlemms canal with the same microcatheter from the opposite direction.The microcatheter went into the cyclodialysis cleft and not schlemms canal.The surgeon then abandoned the canaloplasty, performed a cataract removal and repaired the cleft.The surgeon noted that the mvr blade could have caused a deeper opening in the wall of the schlemms canal, leading to increased likelihood of cleft formation.

Brand Name
CANALOPLASTY MICROCATHETER KIT ITRACK 250A
Common Device Name
ITRACK 250A
Manufacturer (Section D)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer (Section G)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer Contact
don watton
41316 christy street
fremont, CA 94538
5102911300
MDR Report Key17141061
Report Number3005641545-2023-00001
Device Sequence Number7826156
Product Code MPA
UDI-Device Identifier00893872001059
UDI-Public(01)00893872001059(17)250301(10)230308
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberIT-250A
Device Catalogue Number200478
Device Lot Number2303-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale